MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE

LAKE REGION MEDICAL ENROUTE .014" GUIDEWIRE
Catalog Number SR-014-GW
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this repor.
 
Event or Problem Description
It was reported that after a right tcar procedure, the patient failed the post procedure neurocheck and couldn't move their left arm.Additional information stated that the patient experienced hypotension after the procedure, the patient was on dapt and a p2y12 test revealed the patient was therapeutic.Imaging revealed thrombus in the stent, and thrombectomy was performed.The patient has not returned to baseline.Additionally, it was reported that there was dissection in the distal ica near the petrous ridge, where the enroute 014 wire interacts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint investigation has been completed as part of this report.

Brand Name
ENROUTE .014" GUIDEWIRE
Common Device Name
ENROUTE .014" GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22,
EI  H91 CK22,
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22,
EI   H91 CK22,
Manufacturer Contact
amy carter
parkmore west business park
galway, H91 C-K22,
EI   H91 CK22,
MDR Report Key21803525
Report Number3006010712-2025-00020
Device Sequence Number18034562
Product Code DQX
UDI-Device Identifier00811311020546
UDI-Public(01)00811311020546(17)270930(10)8557113
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSR-014-GW
Device Lot Number8557113
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown